# SDR 01FDEA00435

- Difficulty date: June 12, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD SYS NR 1 FAIL 1 HR INTO FLT FOUND LEAKS FROM HOL STAB CONTROL VALVE NR 2 SYS NR 1 PRESS LINE ON VALVE FITTING.  REMOVED AND REPLACED DELAMINATED O-RING OF FITTING.
